# SDR 2007UALA04213

- Difficulty date: October 14, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N329UA
- Make and model: Boeing 737322
- Aircraft serial: 24148
- Aircraft time: 55,996 hours, 30,619 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE EXTERNAL SKIN IS DAMAGED AT EQUIPMENT COOLING EXHAUST CUTOUT AT BS 380 & BL 0.  REMOVED EXISTING REPAIR. FABRICATED AND INSTALLED EXTERNAL AND INTERNAL REPAIR DOUBLER.
